CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Schulman, Lawrence S. and Schulman, Leonard J. (2006) Convergence of matrices under random conjugation: wave packet scattering without kinematic entanglement. Journal of Physics A: Mathematical and General, 39 (7). pp. 1717-1728. ISSN 0305-4470. http://resolver.caltech.edu/CaltechAUTHORS:SCHUjpa06

This list was generated on Thu Nov 23 07:12:54 2017 PST.